# SDR IPXA09557198

- Difficulty date: August 16, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 18,252 hours, 12,541 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FWD CARGO DOOR EXTERNAL SKIN IS GOUGED AT A  FASTENER 19 INCHES FROM AFT EDGE AND 24 INCHES FROM BOTTOM     REPAIRED PER SRM 52-30-01-2R-4
